Share Facebook
Crohn's Disease Forum » Treatment » Methotrexate » EXTREME drowsiness help.


02-05-2012, 12:53 AM   #1
Shryock86
Member
 
Join Date: Aug 2011
EXTREME drowsiness help.

I am experiencing severe drowsiness off of methotrexate. is there anything I can do to help from feeling that side effect ? Or at least relieve some of it. It really makes me feel really tired, and makes my entire body feel weak. Almost like I have not slept for many days straight.
02-05-2012, 10:23 AM   #2
ormsklad
Senior Member
 
Join Date: Aug 2011
Location: Southport
Hi

Im on MTX and ive just done my sixth injection, I have the same with the sleeping problems and feel so tried, are you taking folic acid 5mg?? if so have you tried taking it everyday apart from your tablet/injection day. Worked for me but I still feel rough the next day still. How long have you been on it and are you getting your bloods checked. I would also contact your IBD nurse and explain how your feeling they need to know so that they can help you. Good luck
__________________
DX Small Bowel June 2011

Meds:

Budesonise June 2011 - Sep 11
Aza Sep 2011- Nov 11
6MP Nov 11- Nov 11
Pred Nov 11 on going
MTX Jan 12 ongoing
Folic Acid 5mg Jan 12
B12 Vit Tabs
02-05-2012, 10:56 AM   #3
brooke206
 
Join Date: Aug 2011
Location: United Kingdom
Taking folic acid too near the mtx dose will conteract the benefits of the mtx my advice is to talk to a pharmacist
02-05-2012, 12:43 PM   #4
Shryock86
Member
 
Join Date: Aug 2011
My Doctor has me taking 10mg of Methotrexate one time per week, and 1mg of Folic Acid a day.
02-05-2012, 01:01 PM   #5
brooke206
 
Join Date: Aug 2011
Location: United Kingdom
YOU REALLY should talk to a reputable pharmacist
02-05-2012, 02:10 PM   #6
Shryock86
Member
 
Join Date: Aug 2011
YOU REALLY should talk to a reputable pharmacist
Well I plan on getting a hold of my Doctors tomorrow about it. But just wondering if there was anything I could do until then.
02-05-2012, 02:40 PM   #7
brooke206
 
Join Date: Aug 2011
Location: United Kingdom
sorry can't advise anything to combat the tiredness short term, but am scripted at the same dose as yourself, but take the folic acid at two days after the MTX and don't normally have any problems, I have used BODYSHOP's sleep spray in the past with good results
02-05-2012, 09:35 PM   #8
Aura
Senior Member
 
Aura's Avatar
 
Join Date: Jun 2010
Location: Wellington, New Zealand
I just sleep the day after the jab and rest up, and then I seem to come right the following day
__________________
Aura
DX 1998
Meds: 2.5mg Plendil ER. Azathioprine 100mg; Inhibace+ 12.5mg; gastrosoothe 60mg; Simvastatin 40mg; Loratadine 20mg; Fluoxetine 40mg; Provera 10mg; Metformin 2.55g; Cal d forte; 1.25mg, Humira; Panadol 4g; Pred 3mg
02-26-2012, 08:03 PM   #9
kristenflores1982
New Member
 
Join Date: Feb 2012
Location: Santa Fe, Texas
methotrexate the name just sounds scary lol i have been doing injections of 1cc every saturday.i am super tired and like feeling drunk all day it has to be the metho,cause i dont drink.i have takin on alot with this drug but in return i have lost the diahrea is it really worth it at this point i dont know.
Reply

Crohn's Disease Forum » Treatment » Methotrexate » EXTREME drowsiness help.
Thread Tools


All times are GMT -5. The time now is 07:15 AM.
Copyright 2006-2017 Crohnsforum.com